# SDR HEEA065628

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407012110101
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELASTOMER IN FLAPPING BEARING.  PART SCRAPPED.
